| Catalog Number |
821515 |
| Medical Device Problem Code |
Insufficient Device Problem Information (3190)
| Health Effect - Clinical Code |
Hemorrhage/Blood Loss/Bleeding (1888)
| Date of Event |
11/11/2025
Type of Reportable Event
Serious Injury
Event or Problem Description
A physician reported that during the implantation procedure, while tunneling with a disposable catheter passer 821515), the external jugular vein was inadvertently nicked, resulting in bleeding.The surgeon made another incision above the clavicle, located the source of bleeding, and achieved hemostasis with ligation.This resolved the issue.According to information provided, it is unknown if there is any issue with the catheter passer.It is also unknown if there was a surgical delay due to device issue, or if the patient experienced any signs and symptoms due to blood loss.
Additional Manufacturer Narrative
An investigation has been initiated based on the reported information.Upon completion of the investigation, a follow-up report will be submitted.
Additional Manufacturer Narrative
Updated fields: d4, d9, g3, g6, h2, h3, h6, h11.The disposable catheter passer (id 821515) was not returned for evaluation and lot number information has not been provided; therefore, an evaluation of the device could not be performed, and device history record (dhr) could not be reviewed.The root cause(s) of the reported issue could not be determined.If additional relevant information becomes available in the future, this complaint will be reopened, and the respective evaluation performed.Trends will be monitored for this and similar issues.At present, we consider this complaint to be closed.
Event or Problem Description
N/a.